MAUDE Adverse Event Report: ZIMMER BIOMET, INC. INTERCHANGEABLE ULNAR ASSEMBLY FOR CEMENTED USE; PROSTHESIS, ELBOW

ZIMMER BIOMET, INC. INTERCHANGEABLE ULNAR ASSEMBLY FOR CEMENTED USE; PROSTHESIS, ELBOW
Catalog Number 32810505302
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised four years post-initial implantation due to loosening of the humeral and ulna components.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).D10: item: 32810502504 lot: 64115037 interchangeable humeral assembly for cemented use only small.G2: foreign- australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, g3, g6, h1, h2, h3, h6, h11.Mechanical (g04) stem.Visual examination of the provided pictures identified the reported devices were explanted.The pictures do not confirm loosening in vivo.Device is used for treatment.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
INTERCHANGEABLE ULNAR ASSEMBLY FOR CEMENTED USE
Common Device Name
PROSTHESIS, ELBOW
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19701073
Report Number0001822565-2024-02294
Device Sequence Number7785407
Product Code JDC
UDI-Device Identifier00889024274129
UDI-Public(01)00889024274129(17)231231(10)64122519
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue Number32810505302
Device Lot Number64122519
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown